Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Why am i bleeding after taking of micronor ?

hi i am taking micronor for less than a month now and i have experienced uterine bleeding on and off and when its on it takes about 7-8 days i also smoke meruajana once a day could this be the cause?
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello amira,

welcome to HCM
micronor can cause irregular bleeding or sometimes stopping of it may be due to micronor.
but its better to consult a gynecologist for thorough evaluation.
marijuana is definitely harm your body.stop taking it.
take care
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor